Rok 2018

  • M. Eleuteri and J. Kopfová, Elasto-plastic contact problems with heat exchange and fatigue, Journal of Mathematical Analysis and Applications 459 (2018), 82-111.
  • A. Sergyeyev, Integrable (3+1)-dimensional systems with rational Lax pairs, Nonlinear Dynamics 91 (2018), 1677-1680.
  • A. Hlaváč, More exact solutions of the constant astigmatism equation, Journal of Geometry and Physics 123 (2018), 209-220.
  • A. Sergyeyev, New integrable (3+1)-dimensional systems and contact geometry, Letters in Mathematical Physics 108 (2018), 359-376.


Rok 2017

  • M. Marvan and M. V. Pavlov, A new class of solutions for the multi-component extended Harry Dym equation, Wave Motion 74 (2017), 151-158.
  • A. Sergyeyev, A simple construction of recursion operators for multidimensional dispersionless integrable systems, Journal of Mathematical Analysis and Applications 454 (2017), 468-480.
  • M. Blaschke, Z. Stuchlík, F. Blaschke and P. Blaschke, Classical corrections to black hole entropy in d dimensions: A rear window to quantum gravity?, Physical Review D 96 (2017), „104012-1“-„104012-6“.
  • M. Blaszak and A. Sergyeyev, Dispersionless (3+1)-dimensional integrable hierarchies, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 473 (2017), „20160857-1“-„20160857-16“.
  • M. Foryś-Krawiec, P. Oprocha and M. Štefánková, Distributionally chaotic systems of type 2 and rigidity, Journal of Mathematical Analysis and Applications 452 (2017), 659-672.
  • J. Smítal and M. Štefánková, Generalized Dhombres functional equation, Developments in Functional Equations and Related Topics (2017), 297-303.
  • J. Chudziak and Z. Kočan, Golab–Schinzel equation on cylinders, Aequationes Mathematicae 91 (2017), 547-561.
  • S. Opanasenko, A. Bihlo and R. Popovych, Group analysis of general Burgers-Korteweg-de Vries equations, Journal of Mathematical Physics 58 (2017), „081511-1“-„081511-37“.
  • J. Hantáková, Iteration Problem for Distributional Chaos, International Journal of Bifurcation and Chaos in Applied Sciences and Engineering 27 (2017), „1750183-1“-„1750183-10“.
  • S. H. H. Chowdhury, S. T. Ali and M. Engliš, Noncommutative coherent states and related aspects of Berezin-Toeplitz quantization, Journal of Physics A: Mathematical and Theoretical 50 (2017), „195203-1“-„195203-19“.
  • M. Marvan and A. Hlaváč, Nonlocal conservation laws of the constant astigmatism equation, Journal of Geometry and Physics 113 (2017), 117–130.
  • J. Tesarčík, On the spectrum of dynamical systems on trees, Topology and its Applications 222 (2017), 227-237.
  • P. Blaschke, Pedal coordinates, dark Kepler, and other force problems, Journal of Mathematical Physics 58 (2017), „063505-1“-„063505-25“.
  • M. Engliš and Z. Genkai, Toeplitz operators on higher Cauchy-Riemann spaces, Documenta Mathematica 22 (2017), 1081-1116.
  • J. Kopfová, M. Minárová and J. Sumec, Visco-elastic-plastic modeling, Proceedings of Equadiff 2017 Conference (2017), 173-180.


Rok 2016

  • B. Volná, A dynamic IS-LM model with relaxation oscillations, Applicable Analysis 95 (2016), 661-667.
  • I. S. Krasil'shchik, A Natural Geometric Construction Underlying a Class of Lax Pairs, Lobachevskii Journal of Mathematics 37 (2016), 60-65.
  • M. Engliš, An excursion into Berezin–Toeplitz quantization and related topics, Quantization, PDEs, and Geometry. The Interplay of Analysis and Mathematical Physics (2016), 69-115.
  • J. Šotola, Answers to some problems on self-similar sets and the open set condition, Difference Equations, Discrete Dynamical Systems and Applications ICDEA, Barcelona, Spain, July 2012 (2016), 297-301.
  • P. Blaschke, Asymptotic analysis via calculus of hypergeometric functions, Journal of Mathematical Analysis and Applications 433 (2016), 1790-1820.
  • M. Engliš, H. Bommier-Hato and E-H. Youssfi, Bergman kernels, TYZ expansions and Hankel operators on the Kepler manifold, Journal of Functional Analysis 271 (2016), 264-288.
  • J. Kopfová and V. Recupero, BV-norm continuity of sweeping processes driven by a set with constant shape, Journal of Differential Equations 261 (2016), 5875-5899.
  • S. Trofimchuk and J. Šotola, Construction of minimal non-invertible skew-product maps on 2-manifolds, Proceedings of the American Mathematical Society 144 (2016), 723-732.
  • M. Málek and Z. Kočan and V. Kurková, Counterexamples of continuous maps on dendrites, Journal of Difference Equations and Applications 22 (2016), 253-271.
  • H. Baran, P. Vojčák, I. S. Krasil'shchik and O. I. Morozov, Coverings over lax integrable equations and their nonlocal symmetries, Theoretical and Mathematical Physics 188 (2016), 1273–1295.
  • J. Doleželová-Hantáková, Distributional chaos and factors, Journal of Difference Equations and Applications 22 (2016), 99-106.
  • M. Engliš and G. Zhang, Hankel operators and the Dixmier trace on the Hardy space, Journal of the London Mathematical Society 94 (2016), 337–356.
  • M. Engliš, High-power asymptotics of some weighted harmonic Bergman kernels, Journal of Functional Analysis 271 (2016), 1243-1261.
  • A. Sergyeyev, I. S. Krasil'shchik and O. I. Morozov, Infinitely many nonlocal conservation laws for the ABC equation with A + B + C ≠ 0, Calculus of Variations and Partial Differential Equations 55 (2016), 01.prosince.
  • M. Štefánková, Inheriting of chaos in uniformly convergent nonautonomous dynamical systems on the interval, Discrete and Continuous Dynamical Systems - Series A 36 (2016), 3435-3443.
  • G. Manno and G. Moreno, Meta-Symplectic Geometry of 3rd Order Monge-Ampere Equations and their Characteristics, Symmetry, Integrability and Geometry: Methods and Applications (SIGMA) 12 (2016), ledna.35.
  • M. Málek, Omega-limit sets and invariant chaos in dimension one, Journal of Difference Equations and Applications 22 (2016), 468-473.
  • M. Štefánková, J. Dvořáková and N. Neumärker, On omega-limit sets of non-autonomous dynamical systems with a uniform limit of type $2^{infty}$,, Journal of Difference Equations and Applications 22 (2016), 636-644.
  • G. Moreno and M. E. Stypa, On the vertex-to-edge duality between the Cayley graph and the coset geometry of von Dyck groups, Mathematica Slovaca 66 (2016), 527-538.
  • J. Doleželová-Hantáková, Z. Roth and S. Roth, On the Weakest Version of Distributional Chaos, International Journal of Bifurcation and Chaos in Applied Sciences and Engineering 26 (2016), "1650235-1"-"1650235-13".
  • A. Sergyeyev and R. Vitolo, Symmetries and conservation laws for the Karczewska-Rozmej-Rutkowski-Infeld equation, Nonlinear Analysis: Real World Applications 32 (2016), 01.září.
  • K. Hasík, J. Kopfová, P. Nábělková and S. Trofimchuk, Traveling waves in the nonlocal KPP-Fisher equation: Different roles of the right and the left interactions, Journal of Differential Equations 260 (2016), 6130-6175.


Přihlášení


Zapomněli jste jméno nebo heslo pro přihlášení?
Klikněte zde.